MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309570
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl 25x5/8 rb had leakage past the stopper.The following information was provided by the initial reporter: material # 309570 batch # unknown verbatim: rcc received a complaint via phone.Pir attached.Product complaint canada complaint ref 309570 lot unknown.Issue: so when administering injection medication leaked behind the plunger.Sample actual device was discarded but pictures are available doe (b)(6) 2025 no pt harm.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - leakage past stopper.A report was received indicating that medication had leaked behind the plunger of a syringe.To support the investigation, three photographs were submitted to the quality team for evaluation.The images depict a single 3ml luer-lok syringe with a 25g 5/8" needle attached, positioned next to its packaging, which displays the top web graphics.Based on the packaging design shown in the photographs, the syringe was manufactured prior to august 2005 and has been expired for over fifteen years.Bd does not guarantee the efficacy or safety of expired products.Given the information available, it is strongly recommended that product from this batch not be used.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22572033
Report Number1213809-2025-00491
Device Sequence Number13186673
Product Code FMF
UDI-Device Identifier00382903095704
UDI-Public(01)00382903095704
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309570
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown